# SDR SWAA2022031067223

- Difficulty date: July 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL 120AF HAS CORROSION UPPER SURFACE AT NET TIE DOWN PLATE & FWD EDGE / REMOVED CORROSION ON FWD CARGO FLOORPANEL 120AF UPPER SURFACE @ NET TIEDOWN IAW SRM 51-10-02-0G. VISUAL INSPECTION WITH A 10X MAG GLASS; NO DEFECTS- ORIGINAL .071' REMAIN .062' LOSS OF .009' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. RECEIVED NEW FLOOR BOARD 120AF IAW AIPC 25-52-10-01; ITEM 223 P/N 453A1610-14 ATAG WN4101 TOOL 36644 CAL 19SEP19
